Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A counterexample to a problem of Sz.-Nagy


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 15 (1964), 788-790
MSC: Primary 47.40
MathSciNet review: 0165362
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Béla Sz.-Nagy, Completely continuous operators with uniformly bounded iterates, Magyar Tud. Akad. Mat. Kutató Int. Közl. 4 (1959), 89–93 (English, with Hungarian and Russian summaries). MR 0108722
  • [2] Shaul R. Foguel, Powers of a contraction in Hilbert space, Pacific J. Math. 13 (1963), 551–562. MR 0163170

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165362-X
Article copyright: © Copyright 1964 American Mathematical Society